Alert archive / Texas / Flash Flood Warnings in 2024
Flash Flood Warning 4, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jan 24, 2024, 4:09 AM CST for Atascosa County, Bexar County, Medina County, Texas. It was in force for 5 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 24, 2024, 4:09 AM CST (10:09 UTC)
- Expired
- Jan 24, 2024, 9:15 AM CST
- In force
- 5 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Atascosa County, TX, Bexar County, TX, Medina County, TX
The radar
The Austin/San Antonio radar (KEWX), 71 km from the middle of the area, began a volume at 10:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 24, 5:30 AM CST | FLASH FLOOD | 2 Ne Lackland Afb, TX | Frontage roads closed at Leon Creek and US highway 90. Renewed flooding from Wednesday morning rain and not Monday morning rain. Time estimated. |
| Jan 24, 5:40 AM CST | FLASH FLOOD | 2 Wsw Kirby, TX | SAFD responding to car stuck in water I-35 North Frontage road at Salado Creek. Water rescue in progress with at least three units on scene near Shipman Road. Barricades are in place. |
| Jan 24, 6:00 AM CST | FLOOD | San Antonio, TX | Numerous low water crossings closed across San Antonio and Bexar county due to flooding. |
| Jan 24, 7:13 AM CST | FLASH FLOOD | 2 Nnw Olmos Park, TX | Report from mPING Street/road flooding or Street/road closed. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 81 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 10.2 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 777 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 651 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 10.8
The text
As transmitted.
014
WGUS54 KEWX 241009
FFWEWX
TXC013-029-325-241515-
/O.NEW.KEWX.FF.W.0004.240124T1009Z-240124T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
409 AM CST Wed Jan 24 2024
The National Weather Service in Austin/San Antonio has issued a
* Flash Flood Warning for...
Northwestern Atascosa County in south central Texas...
Southern Bexar County in south central Texas...
Southeastern Medina County in south central Texas...
* Until 915 AM CST.
* At 409 AM CST, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
1 and 2 inches of rain have fallen. Additional rainfall amounts of
1 to 2 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
San Antonio, Schertz, Universal City, Live Oak, Selma, Devine,
Castroville, Stinson Municipal Airport, San Antonio Int Airport,
Randolph AFB, Leon Valley, Kirby, Alamo Heights, Windcrest,
Terrell Hills, Shavano Park, Lytle, Olmos Park, Somerset and
Natalia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2909 9882 2910 9889 2916 9899 2934 9891
2945 9874 2957 9855 2960 9834 2956 9830
2956 9829 2952 9824 2942 9834 2928 9855
2909 9880 2909 9881
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MM2 follow-up statements
931
WGUS74 KEWX 241133
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
533 AM CST Wed Jan 24 2024
TXC013-029-325-241515-
/O.CON.KEWX.FF.W.0004.000000T0000Z-240124T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Atascosa TX-Bexar TX-Medina TX-
533 AM CST Wed Jan 24 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM CST THIS
MORNING FOR NORTHWESTERN ATASCOSA, SOUTHERN BEXAR AND SOUTHEASTERN
MEDINA COUNTIES...
At 533 AM CST, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between 1
and 2 inches of rain have fallen. Additional rainfall amounts of 1
to 2 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
San Antonio, Schertz, Universal City, Live Oak, Selma, Devine,
Castroville, Stinson Municipal Airport, San Antonio Int Airport,
Randolph AFB, Leon Valley, Kirby, Alamo Heights, Windcrest,
Terrell Hills, Shavano Park, Lytle, Olmos Park, Somerset and
Natalia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2909 9882 2910 9889 2916 9899 2934 9891
2945 9874 2957 9855 2960 9834 2956 9830
2956 9829 2952 9824 2942 9834 2928 9855
2909 9880 2909 9881
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MM644
WGUS74 KEWX 241505
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
905 AM CST Wed Jan 24 2024
TXC013-029-325-241515-
/O.EXP.KEWX.FF.W.0004.000000T0000Z-240124T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Atascosa TX-Bexar TX-Medina TX-
905 AM CST Wed Jan 24 2024
...FLASH FLOOD WARNING WILL EXPIRE AT 915 AM CST THIS MORNING FOR
NORTHWESTERN ATASCOSA, SOUTHERN BEXAR AND SOUTHEASTERN MEDINA
COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 1200 PM CST for a portion of
south central Texas.
LAT...LON 2909 9882 2910 9889 2916 9899 2934 9891
2945 9874 2957 9855 2960 9834 2956 9830
2956 9829 2952 9824 2942 9834 2928 9855
2909 9880 2909 9881
$$
KCWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jan 24, 3:39 AM CST, 30 minutes earlier.
Area forecast discussion, Jan 24, 3:39 AM CST, 30 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 339 AM CST Wed Jan 24 2024 ...New SHORT TERM, LONG TERM... .SHORT TERM... (Today through Thursday) Issued at 338 AM CST Wed Jan 24 2024 A strong shortwave trough will be in the process of moving through south central Texas Wednesday night into early Thursday morning. This will keep rain chances limited to areas generally along and east of I-35. With the stronger forcing expected to remain to our east, the chance for locally heavy rainfall is also expected to focus across southeast Texas. Most areas should remain dry on Thursday as cloud cover gradually decreases from west to east. We did opt to keep a low chance for convection in the coastal plains Thursday morning, but this may need to be removed in subsequent forecasts. Afternoon highs should peak in the lower 70s along the Rio Grande to the upper 60s in the coastal plains and Highway 77 corridor. Another shortwave trough approaches from the west on Friday and with medium range models showing the stronger lift mostly north of our region, we will keep rain chances fairly low (20-30%) and generally confined to the Hill Country eastward through the I-35 corridor and into the coastal plains. With the possibility of another round late tonight into early Thursday, we have increased rain chances over the coastal plains. There is also a low end risk for some strong to severe thunderstorms today. An earlier cell over Frio and Atascosa counties produced at least 1.5" diameter hail, possibly larger. Any heating and southeast flow in the low-levels will lend a low end chance for some large hail and damaging winds today. With the main shortwave trough eventually lifting northeast of the region, it does appear rain chances will quickly decrease from west to east during the daytime hours on Thursday. && .LONG TERM... (Thursday night through Tuesday) Issued at 201 AM CST Wed Jan 24 2024 On Friday, lee cyclogenesis will take place over the Texas Panhandle, with a trailing cold front from Amarillo to Midland. Meanwhile, at the 500mb level, a powerful vorticity maximum associated with a deepening trough at the same level, will swing through north Texas and Oklahoma, sending this front in our direction by early Saturday morning. Before the front arrives, we will see one more chance at some rain and thunderstorms Friday afternoon and evening. There is an outside chance of a few strong to severe storms ahead of the frontal passage Friday afternoon and evening, but it's a highly conditional threat. While deep layer shear looks adequate, instability will be virtually non-existent. If any sort of daytime heating can result in increased instability ahead of the approaching wave, then the threat for a few strong to severe storms is certainly there. Morning fog development due to saturated soils from early week rains will likely limit sunshine for the northern and eastern portions of the region through early afternoon, which would obviously limit instability. In any matter, medium range guidance is in excellent agreement on the timing of the front, which will move through shortly after midnight and be through the entire CWA by sunrise Saturday. The weekend looks nothing short of spectacular. This forecaster still hasn't gotten around to getting their Christmas lights down off the house, so if you haven't gotten around to it, this weekend is the perfect opportunity to do so. Seasonally cool temperatures with highs in the 60s both afternoons, along with cool mornings in the 30s and 40s. Sunshine will not be hard to come by, as high pressure at the surface works into the region by Sunday. That will mean Monday morning may be quite cool, with temperatures in the 30s for most. Next week looks like a rather benign weather pattern compared to our recently active stretch since early January. We should be near normal to slightly above normal each afternoon along with cool, crisp mornings. && .AVIATION... (06Z TAFS) Issued at 1051 PM CST Tue Jan 23 2024 Showers with embedded thunderstorms continue to move northeast through the overnight period. LIFR ceilings will become widespread with areas of fog, sometimes dense, seen across the entirety of South Central Texas. DRT may miss out on any precipitation. Visibility will range from MVFR to LIFR at times at I-35 sites. DRT may see VFR conditions as early as 19Z tomorrow, while I-35 sites will remain LIFR to IFR through the afternoon, with possible improvement after 00-02Z Thursday. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 60 48 68 49 / 60 30 0 0 Austin Bergstrom Intl Airport 61 48 68 48 / 60 40 0 0 New Braunfels Muni Airport 64 50 70 49 / 70 40 0 0 Burnet Muni Airport 59 46 67 48 / 50 30 0 0 Del Rio Intl Airport 70 46 72 51 / 30 10 0 0 Georgetown Muni Airport 58 47 66 48 / 60 30 0 0 Hondo Muni Airport 66 47 71 49 / 50 30 0 0 San Marcos Muni Airport 62 48 69 48 / 70 40 0 0 La Grange - Fayette Regional 63 52 66 50 / 90 50 0 10 San Antonio Intl Airport 64 50 70 50 / 70 40 0 0 Stinson Muni Airport 66 51 71 51 / 70 40 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Dense Fog Advisory until 10 AM CST this morning for Bandera-Bastrop- Bexar-Blanco-Burnet-Caldwell-Comal-Gillespie-Guadalupe-Hays-Kendall- Kerr-Lee-Llano-Medina-Travis-Williamson. Flood Watch until noon CST today for Bastrop-Caldwell-De Witt- Fayette-Gonzales-Guadalupe-Karnes-Lavaca-Lee-Wilson. && Short-Term...Platt Long-Term...MMM Aviation...Platt
Hazardous weather outlook, Jan 23, 9:22 PM CST, 6 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 922 PM CST Tue Jan 23 2024 TXZ171>173-183>194-202>209-217>225-228-250330- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 922 PM CST Tue Jan 23 2024 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. A Dense Fog Advisory is in effect through 10 AM Wednesday across the Hill Country, I-35 Corridor, and Medina County. Areas of dense fog could lower visibilities to less than 1/4 mile. A Marginal risk (Level 1 of 5) for severe weather exists through tonight mainly for areas along and east of Interstate 35. The main severe weather threats would be strong winds and large hail. There is a Marginal to Slight risk (Level 1 to 2 out of 4) for heavy rainfall resulting in potential flooding through tonight from the Hill Country through the Interstate 35 corridor and the Coastal Plains. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A Marginal risk (Level 1 of 5) for severe weather exists Wednesday for a small portion of the Coastal Plains. The main severe weather threats would be strong winds and large hail. There is a Marginal to Slight risk (Level 1 to 2 out of 4) for heavy rainfall resulting in potential flooding on Wednesday for the Coastal Plains. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Jan 24, 1:27 AM CST, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
127 AM CST Wed Jan 24 2024
TXZ220>222-240815-
Karnes TX-Atascosa TX-Wilson TX-
127 AM CST Wed Jan 24 2024
...A strong thunderstorm will impact portions of west central Karnes,
east central Atascosa and southwestern Wilson Counties through 215 AM
CST...
At 127 AM CST, Doppler radar was tracking a strong thunderstorm 9
miles north of Campbellton, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Floresville, Poth, Kosciusko, Falls City, Cestohowa, Paweleville,
Deweesville, and McCoy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2878 9824 2886 9842 2931 9819 2907 9786
TIME...MOT...LOC 0727Z 213DEG 26KT 2887 9824
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MMLocal storm report, Jan 24, 1:48 AM CST, 2 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
148 AM CST Wed Jan 24 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 AM Hail 2 WNW Pearsall 28.90N 99.12W
01/24/2024 E0.88 inch Frio TX Public
Nickel hail reported by the public near the
intersection of FM 140 and Interstate 35.
&&
empSpecial weather statement, Jan 24, 1:58 AM CST, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
158 AM CST Wed Jan 24 2024
TXZ192-193-207-208-240845-
Guadalupe TX-Caldwell TX-Bastrop TX-Travis TX-
158 AM CST Wed Jan 24 2024
...A strong thunderstorm will impact portions of Caldwell,
northeastern Guadalupe, southeastern Travis and central Bastrop
Counties through 245 AM CST...
At 158 AM CST, Doppler radar was tracking a strong thunderstorm over
Staples, or 11 miles west of Luling, moving northeast at 65 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
San Marcos, Kyle, Seguin, Lockhart, Bastrop, Luling, Smithville,
Martindale, Uhland, Mustang Ridge, Kingsbury, Niederwald, Staples,
Fentress, Cedar Creek, Rosanky, Zorn, Wyldwood, Camp Swift, and
Upton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2957 9781 2975 9800 2981 9794 2986 9788
2986 9789 2994 9782 2994 9780 2999 9776
3002 9771 3003 9772 3027 9749 3003 9707
TIME...MOT...LOC 0758Z 228DEG 55KT 2972 9783
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MMLocal storm report, Jan 24, 2:12 AM CST, 1 hour 57 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
212 AM CST Wed Jan 24 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 AM Hail 9 E Bigfoot 29.08N 98.72W
01/24/2024 E1.25 inch Atascosa TX Public
Report from mPING. Half Dollar (1.25 in.).
&&
empSpecial weather statement, Jan 24, 2:13 AM CST, 1 hour 56 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 213 AM CST Wed Jan 24 2024 TXZ207-221>223-240900- Guadalupe TX-Karnes TX-Gonzales TX-Wilson TX- 213 AM CST Wed Jan 24 2024 ...A strong thunderstorm will impact portions of southeastern Guadalupe, northeastern Karnes, southwestern Gonzales and northeastern Wilson Counties through 300 AM CST... At 213 AM CST, Doppler radar was tracking a strong thunderstorm near Pandora, or 7 miles northeast of Kosciusko, moving northeast at 40 mph. HAZARD...Penny size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Stockdale, Nixon, Smiley, Pandora, Gillett, Leesville, Oak Forest, Belmont, Wrightsboro, Cost, Bebe, Monthalia, and Sample. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with this storm and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 2904 9781 2919 9804 2963 9766 2934 9733 TIME...MOT...LOC 0813Z 230DEG 36KT 2918 9786 MAX HAIL SIZE...0.75 IN MAX WIND GUST...<30 MPH MM
Local storm report, Jan 24, 3:00 AM CST, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
300 AM CST Wed Jan 24 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 AM Hail 1 NW Poteet 29.05N 98.59W
01/24/2024 E1.50 inch Atascosa TX Public
Picture of hail relayed through social
media. Time estimated by radar.
&&
MOThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 23, 7:00 PM CST | Areal Flood Advisory | EWX | Fayette, Gonzales | 4 hr |
| Jan 23, 7:30 PM CST | Flash Flood Warning | EWX | Fayette, Gonzales | 7 hr |
| Jan 23, 8:00 PM CST | Special Weather Statement | EWX | Fayette | 45 min |
| Jan 23, 8:29 PM CST | Dense Fog Advisory | EWX | Bandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 11 more | 12 hr |
| Jan 23, 10:00 PM CST | Special Weather Statement | EWX | Gonzales | 45 min |
| Jan 23, 10:22 PM CST | Areal Flood Advisory | EWX | DeWitt, Gonzales, Karnes, Wilson | 4 hr |
| Jan 23, 11:41 PM CST | Special Weather Statement | EWX | Fayette | 49 min |
| Jan 24, 12:30 AM CST | Special Weather Statement | EWX | Atascosa | 45 min |
| Jan 24, 12:48 AM CST | Special Weather Statement | EWX | Frio | 57 min |
| Jan 24, 1:03 AM CST | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Frio | 57 min |
| Jan 24, 1:27 AM CST | Special Weather Statement | EWX | Wilson | 48 min |
| Jan 24, 1:38 AM CST | Flood Watch | EWX | Bastrop, Bexar, Caldwell, Comal, DeWitt, Fayette and 6 more | 28 hr |
| Jan 24, 1:49 AM CST | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Wilson | 38 min |
| Jan 24, 1:58 AM CST | Special Weather Statement | EWX | Bastrop, Caldwell | 47 min |
| Jan 24, 2:00 AM CST | Flash Flood Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Lavaca, Lee | 10 hr |
| Jan 24, 2:13 AM CST | Special Weather Statement | EWX | Gonzales | 47 min |
| Jan 24, 2:31 AM CST | Areal Flood Advisory | EWX | Atascosa, Bexar, Dimmit, Frio, Medina, Zavala | 4 hr |
| Jan 24, 3:34 AM CST | Areal Flood Advisory | EWX | Bexar, Guadalupe | 6 hr |
| Jan 24, 6:09 AM CST | Areal Flood Advisory | EWX | Atascosa, Bexar, Frio, Medina | 2 hr |
| Jan 24, 6:32 AM CST | Areal Flood Advisory | EWX | DeWitt, Gonzales, Karnes | 5 hr |
| Jan 24, 6:40 AM CST | Areal Flood Advisory | EWX | Comal, Guadalupe | 3 hr |
| Jan 24, 6:52 AM CST | Areal Flood Advisory | EWX | Lavaca | 5 hr |
| Jan 24, 7:22 AM CST | River Flood Warning | EWX | Fayette | 12 hr |
| Jan 24, 8:34 AM CST | River Flood Warning | EWX | DeWitt | 4 days |
| Jan 24, 8:52 AM CST | Dense Fog Advisory | EWX | Edwards, Real | 72 min |
| Jan 24, 11:30 AM CST | Areal Flood Warning | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Karnes and 3 more | 25 hr |
| Jan 24, 3:29 PM CST | River Flood Warning | EWX | Bexar, Wilson | 6 hr |
Nearby
Flash Flood Warnings in Texas, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.